Open Access
Translator Disclaimer
2005 Uniqueness theorem of the Cauchy problem for Schrödinger's equation in weighted Sobolev spaces
Yuya Dan
Differential Integral Equations 18(11): 1257-1271 (2005).

Abstract

The present paper is concerned with the uniqueness of solutions to the Cauchy problem for the free Schrödinger equation. It is proved by the wellposedness of the associated adjoint problem that the solution to the Cauchy problem is unique in exponential weighted Sobolev spaces.

Citation

Download Citation

Yuya Dan. "Uniqueness theorem of the Cauchy problem for Schrödinger's equation in weighted Sobolev spaces." Differential Integral Equations 18 (11) 1257 - 1271, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35378
MathSciNet: MR2174820

Subjects:
Primary: 35Q40
Secondary: 35B30 , 35S30

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.18 • No. 11 • 2005
Back to Top